SciELO - Scientific Electronic Library Online

 
vol.139 número11Diagnóstico tardío de melanoma nodular del pie en un varón con 74 añosActualización en estenorraquis lumbar: diagnóstico, tratamiento y controversias índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

CAREY, Elizabeth J; SOMARATNE, Krishni  e  RAKELA, Jorge. Successful rituximab therapy in refractory autoimmune hepatitis and Evans syndrome. Rev. méd. Chile [online]. 2011, vol.139, n.11, pp.1484-1487. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872011001100015.

A 44-year-old woman was found to have elevated aminotransferases, twice the upper limit of normal. Liver biopsy demonstrated a mixed inflammatory process suggestive of both primary biliary cirrhosis and autoimmune hepatitis (AIH). Prednisone and azathioprine were started, with normalization of aminotransferases. Six months later, she returned with worsening pruritus and re-evaluation demonstrated probable reactivation of AIH with acute elevation of liver injury tests. Repeat liver biopsy was suggestive of a flare of AIH which did not respond to prednisone, azathioprine, or mycophenolate mofetil. One month later the patient was hospitalized for sudden onset of anemia and thrombocytopenia, suggestive of autoimmune hemolytic anemia and idiopathic thrombocytopenic purpura consistent with Evans syndrome. Rituximab was initiated and mycophenolate mofetil discontinued. After one infusion of rituximab, liver injury tests significantly improved. Within four weeks of rituximab infusion (4 doses) the patient's Evans syndrome completely resolved with normal hemoglobin and platelet levels; aminotransferases also significantly improved to less than twice the upper limit of normal.

Palavras-chave : Anemia; hemolytic; autoimmune; Evans syndrome; Hepatitis; autoimmune; Rituximab.

        · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons